Equate Naproxen Sodium Tablets 220 Mg Pain Reliever/Fever Reducer 300 Ct

$11.98
$11.98
4.0¢ / each
FREE shipping on orders $50 +
If your order totals $50 or more and you select Value shipping, this item and any other qualifying items ship for free!
Loading options...
Sold by Walmart.com

FREE shipping available

 on $50+ orders
 

Shipping

Type
Arrives
Cost
Value
Data unavailable
$4.97
Standard
Data unavailable
$6.97
Expedited
Data unavailable
$8.97
Rush
Data unavailable
$9.97

Pickup not available

 

Pickup

Want to pick up your package for free?
Walmart offers free pickup for most orders placed online - for many items as soon as today! Tell us where you are and we'll show you which Walmart stores and partner locations near you are available for package pickup.
Customers also considered
Check out these related products

About this item

Important Made in USA Origin Disclaimer: For certain items sold by Walmart on Walmart.com, the displayed country of origin information may not be accurate or consistent with manufacturer information. For updated, accurate country of origin data, it is recommended that you rely on product packaging or manufacturer information.

Get quick relief from fever and body pain with the new Equate Naproxen Sodium 220 Mg 300 Caplets. This all day relief tablet has 200mg of Naproxen Sodium as an active ingredient. Inactive ingredients include Hypromellose, Ft-c Blue #2 Aluminum Lake Microcrystalline Cellulose, Magnesium Stearate, Povidone, Polyethylene Glycol, Talc, and Titanium Dioxide.

The Equate pain relief medicine is a NSAID (Non-Steroidal Anti-Inflammatory Drug) that effectively relieves you from minor pain and brings down high body temperatures. This tablet can be taken to get temporary relief from minor aches due to arthritis, backache, muscular cramps, headache, toothache, menstrual cramps and common cold. However, this Naproxen Sodium for fever is not recommended for people who are allergic to aspirin. The oval shaped light blue pill is easy to swallow and the recommended dose is 2 pills for adults and children above 12 years of age.

About this item

Important Made in USA Origin Disclaimer: For certain items sold by Walmart on Walmart.com, the displayed country of origin information may not be accurate or consistent with manufacturer information. For updated, accurate country of origin data, it is recommended that you rely on product packaging or manufacturer information.

Get quick relief from fever and body pain with the new Equate Naproxen Sodium 220 Mg 300 Caplets. This all day relief tablet has 200mg of Naproxen Sodium as an active ingredient. Inactive ingredients include Hypromellose, Ft-c Blue #2 Aluminum Lake Microcrystalline Cellulose, Magnesium Stearate, Povidone, Polyethylene Glycol, Talc, and Titanium Dioxide.

The Equate pain relief medicine is a NSAID (Non-Steroidal Anti-Inflammatory Drug) that effectively relieves you from minor pain and brings down high body temperatures. This tablet can be taken to get temporary relief from minor aches due to arthritis, backache, muscular cramps, headache, toothache, menstrual cramps and common cold. However, this Naproxen Sodium for fever is not recommended for people who are allergic to aspirin. The oval shaped light blue pill is easy to swallow and the recommended dose is 2 pills for adults and children above 12 years of age.

Equate Naproxen Sodium Tablets 220 Mg Pain Reliever/Fever Reducer 300 Ct:

  • Contains 200mg of naproxen sodium as active ingredient
  • Effectively reduces fever and provides relief from body pain
  • Not for people allergic to aspirin
  • Warnings: 

    Warning Text: Allergy Alert: Naproxen Sodium May Cause A Severe Allergic Reaction, Especially In People Allergic To Aspirin. Symptoms May Include: Hives, Asthma (Wheezing), Skin Reddening, Facial Swelling, Shock, Rash, Blisters. If An Allergic Reaction Occurs, Stop Use And Seek Medical Help Right Away. Stomach Bleeding Warning: This Product Contains A Nonsteroidal Anti-Inflammatory Drug (Nsaid), Which May Cause Stomach Bleeding. This Chance Is Higher If You: Are Age 60 Or Older; Have Had Stomach Ulcers Or Bleeding Problems; Take A Blood Thinning (Anticoagulant) Or Steroid Drug; Take Other Drugs Containing An Nsaid (Aspirin, Ibuprofen, Naproxen, Or Others); Have 3 Or More Alcoholic Drinks Every Day While Using This Product; Take More Or For A Longer Time Than Directed. Do Not Use: If You Have Ever Had An Allergic Reaction To Any Other Pain Reliever/Fever Reducer; Right Before Or After Heart Surgery. Ask A Doctor Before Use If You Have: Problems Or Serious Side Effects From Taking Pain Relievers Or Fever Reducers; Stomach Problems That Last Or Come Back, Such As Heartburn, Upset Stomach, Or Stomach Pain; Ulcers; Bleeding Problems; High Blood Pressure; Heart Or Kidney Disease; Taken A Diuretic; Reached Age 60 Or Older. Ask A Doctor Or Pharmacist Before Use If You Are: Taking Any Other Drug Containing An Nsaid (Prescription Or Nonprescription); Taking A Blood Thinning (Anticoagulant) Or Steroid Drug; Under A Doctor's Care For Any Serious Condition; Taking Any Other Drug. When Using This Product: Take With Food Or Milk If Stomach Upset Occurs. Long Term Continuous Use May Increase The Risk Of Heart Attack Or Stroke. Stop Use And Ask A Doctor If: You Feel Faint, Vomit Blood, Or Have Bloody Or Black Stools. These Are Signs Of Stomach Bleeding; Pain Gets Worse Or Lasts More Than 10 Days; Fever Gets Worse Or Lasts More Than 3 Days; You Have Difficulty Swallowing; It Feels Like The Pill Is Stuck In Your Throat; You Develop Heartburn; Stomach Pain Or Upset Gets Worse Or Lasts; Redness Or Swelling Is Present In The Painful Area; Any New Symptoms Appear. If Pregnant Or Breast-Feeding, Ask A Health Professional Before Use. It Is Especially Important Not To Use Naproxen Sodium During The Last 3 Months Of Pregnancy Unless Definitely Directed To Do So By A Doctor Because It May Cause Problems In The Unborn Child Or Complications During Delivery. Keep Out Of Reach Of Children. In Case Of Overdose, Get Medical Help Or Contact A Poison Control Center Right Away.

    Ingredients: 

    Ingredients: Active Ingredient (In Each Caplet): Naproxen Sodium (Naproxen 200 Mg) (Nsaid)* 220 Mg, Purposes Pain Reliever/Fever Reducer. Inactive Ingredients: Carnauba Wax, FD&C Blue No. 2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide.*Nonsteroidal Anti-Inflammatory Drug.

    Directions: 

    Instructions: Do Not Take More Than Directed. The Smallest Effective Dose Should Be Used. Do Not Take Longer Than 10 Days, Unless Directed By A Doctor (See Warnings). Drink A Full Glass Of Water With Each Dose. Adults And Children 12 Years And Older; Take 1 Caplet Every 8 To 12 Hours While Symptoms Last. For The First Dose You May Take 2 Caplets Within The First Hour. Do Not Exceed 2 Caplets In Any 8-To-12 Hour Period. Do Not Exceed 3 Caplets In A 24-Hour Period. Children Under 12 Years: Ask A Doctor. Other Information: Each Caplet Contains: Sodium 20 Mg. Store At 20-25 C (68-77 F). Avoid High Humidity And Excessive Heat Above 40 C (104 F). Do Not Use If Printed Foil Under Cap Is Broken Or Missing.

    Specifications

    Size: 300
    Form: Health ,  Caplet
    Primary Shelf ID: 1001537
    Model: S22592E/36887
    Internal/External: Internal
    Brand: equate
    Assembled Product Dimensions (L x W x H): 2.29 x 4.25 x 2.29 Inches
    Show
    Show
    Best seller ranking:

    Customer Reviews

    Customer Reviews | 70 reviews | 4.8 out of 5

    5.0 stars

    70 reviews | 4.8 out of 5

    5.0 stars

    70 reviews | 4.8 out of 5

    97%
    Would recommend to a friend
    5 stars
    58
    4 stars
    10
    3 stars
    1
    2 stars
    0
    1 stars
    1
    1-5 of 62 total reviews
    97%
    Would recommend to a friend

    Age

    Gender

    Great value!
    7/17/2016

    Customer review by Superskeeter

    5.0 stars 7/17/2016 by Superskeeter
    by Superskeeter
    Verified purchaser
    Verified purchaser
    Customer has been confirmed to have purchased the item from Walmart.

    This product is equal to Aleve & costs quite less.

    Was this review helpful? (0) (0)
    Thank you! You have successfully submitted feedback for this review.
    Was this review helpful?
    Superskeeter
    Would recommend to a friend? Yes
    Verified purchaser
    Verified purchaser
    Customer has been confirmed to have purchased the item from Walmart.
    works most of the time
    7/16/2016

    Customer review by robert

    5.0 stars 7/16/2016 by robert
    by robert
    Verified purchaser
    Verified purchaser
    Customer has been confirmed to have purchased the item from Walmart.

    works most of the time

    Was this review helpful? (0) (0)
    Thank you! You have successfully submitted feedback for this review.
    Was this review helpful?
    robert
    Would recommend to a friend? Yes
    Verified purchaser
    Verified purchaser
    Customer has been confirmed to have purchased the item from Walmart.
    All good
    4/5/2016

    Customer review by Beck

    4.0 stars 4/5/2016 by Beck
    by Beck

    Awesome

    Was this review helpful? (3) (0)
    Thank you! You have successfully submitted feedback for this review.
    Was this review helpful?
    Beck
    Would recommend to a friend? Yes
    Walmart's Equate Works Just Like the Name Brand
    3/9/2016

    Customer review by TheNess

    5.0 stars 3/9/2016 by TheNess
    by TheNess

    I used to be a Name Brand Only drug person . . . and then to save Money, I tried a couple of Generics . . . and they were just as effective. I only use the Name Brand if a Generic is not available. The 300 pill bottle of Equate Naproxen Sodium tablets is priced right and does a good job of relieving my pain. I would buy it again.

    Was this review helpful? (2) (0)
    Thank you! You have successfully submitted feedback for this review.
    Was this review helpful?
    TheNess
    Would recommend to a friend? Yes
    Works as well as Aleve...
    1/3/2016

    Customer review by Al51401

    4.0 stars 1/3/2016 by Al51401
    by Al51401

    I used Aleve after I broke my leg for pain relief. This works just as well. Same ingredients at half the price.

    Was this review helpful? (3) (0)
    Thank you! You have successfully submitted feedback for this review.
    Was this review helpful?
    Al51401
    Would recommend to a friend? Yes
    1-5 of 62 total reviews See all
    1-5 of 62 reviews

    Customer Reviews | 70 reviews | 4.8 out of 5

    Customer Reviews

    Was this review helpful?
    Was this review helpful?

    Customer Q&A

    Back
    Questions & Answers 3 questions
    1-3 of 3 questions

    Ask a question

    If you would like to share feedback with us about pricing, delivery or other customer service issues, please contact customer service directly.


    Q&A tips and guidelines

    Q&A Exchange Guidelines

    When writing your question or answer, please follow these guidelines:

    • Do: Make sure your question is directly related to the product
    • Do: Be specific and provide as many details as possible
    • Do: Include the model number (if applicable)
    • Do: Write your question in English
    • Do Not: Include personal information (such as your full name)
    • All submitted questions and answers are subject to the terms set forth in our Terms and Conditions

    We reserve the right not to post your question or answer if it contains any of the following:

    • Any information not related to the actual merchandise or topic
    • Obscenities, discriminatory language or other language not suitable for a public forum
    • Advertisements or “spam” content
    • Email addresses, physical addresses or other forms of contact information
    • Critical or spiteful comments on other questions or answers posted on the page or their authors
    • Any imagery that demonstrates incorrect use of the merchandise
    • Anything that Walmart deems to be inappropriate, at Walmart's discretion

    Provide as many details as possible, including the model number (if applicable).

    Remember: Don’t include personal information (such as your full name).


    Preview Question

    Thank you.

    Questions will be checked against our question guidelines and posted within five to seven business days.

    1-3 of 3 questions See all
    Customers also viewed these products

    Policies & Plans

    See any care plans, options and policies that may be associated with this product.

    Warranty Plan

    Walmart Product Care Plans
    A limited product warranty is included free for most items. With an optional Walmart Care Plan you can enhance the manufacturer's coverage from the date of purchase. Walmart Product Care Plans cover 100% of the cost for repair or replacement, including shipping charges for the exchange.

    We'll show you Care Plan options and pricing at checkout if applicable, or go to www.walmart.com/careplans for more information.

    Product warranty:    See details

    Warranty Information:  
    Did you buy this in a Walmart store?  Get a warranty for it here.

    Gifting plans

    Gift options are not available for this item.

    Pricing policy

    About our prices
    We’re committed to providing low prices every day, on everything. So if you find a current lower price from an online retailer on an identical, in-stock product, tell us and we’ll match it. See more details at Online Price Match.

    Returns

    Returns are easy at Walmart
    Not happy with a purchase? No problem. We've made returning items as easy as possible. And, most purchases can be returned for free. Learn more about our Returns Policy.